Thread: dbol bloat face
01-09-2003, 01:35 PM #1Junior Member
- Join Date
- Jan 2003
dbol bloat face
ok guys this is my first time usin it. i have taken 20mg, 25 mg and 25 mg the first 3 days. and 15 so far today my 4th day. i shot 500mg test also 3 days ago. i know the test takes a few weeks but shit my face looks blown up! the tape and scale doesnt lie either. my weight is up 5 lbs and my muscles feel full as hell! what is it? water right? i hate the bloated face look but dont mind it everywhere else. is there any over the counter supp i can take to combat major water retention? like taraxatone by cytodyne.i have nolva but always heard you will sacrifice gains taking it during bulking cycles. i just want a little water lost like i said i dont mind it every where else. my concern is that after another 3.5 weeks of dbol ill look obvious and my face will look like the moon. i cant believe how fast the stuff shows!
01-09-2003, 03:39 PM #2
yeah all that gain is water. Get some armidex or liquidex and run it at .5mg ed. Your bloat should be gone within a few days.
01-09-2003, 04:39 PM #3
Yep, it is water weight. Is it really that bad?...If it is go get some liquidex, imo its the best out there for preventing the water retention.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)